# SDR USAA2014102900008

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 44,148 hours, 20,002 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31530
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN OF FLIGHT 2088 CONTACTED DISPATCH AFTER LANDING BY ACARS TO REPORT THAT BOTH RT MAIN TIRES WERE BLOWN ON ROLLOUT.  THE CAPTAIN REPORTED IT WAS A NORMAL LANDING & ROLLOUT WITH NORMAL BRAKING.  AS THE PLANE CONTINUED DOWN THE RUNWAY THE TWO RT MAIN TIRES BLEW.  THE TOWER REPORTED SPARKS COMING FROM THE RT SIDE.  THE CAPTAIN WAS ABLE TO PARTIALLY CLEAR THE RUNWAY & THE PLANE WAS STOPPED ON TAXIWAY.  DAMAGE WAS ALSO NOTED ON THE RT INBD FLAP CANOE.  REPLACED NR 3 & 4 TIRES & BRAKES.
